Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Diagnosed with esophageal cancer, underwent chemo, hands cold, shaking, dizzy. Is cancer spreading?

My husband has been diagnosed with stage 3 esophigal cancer - he went through a chemo/ radiation combo ttreatment - The PET scan shows that the cancer is still there - the chemo almost killed him. He has elected to not have any additional his hands are always cold & shaking - he forgets words & is often very dizzy - he actually passed out yesterday.....are these signs that the cancer is spreading?
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
Esophageal cancer first spreads to local structures then at distant organ. The symptoms you have mentioned may have different causes but forgetfulness , feeling dizzy should be carefully investigated. His baseline blood investigation to be done and a brain imaging ( CT brain) may be helpful. Consult your oncologist.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor